Journal of the Mathematical Society of Japan

Note on Betti numbers of Riemannian manifolds III.

Yasuro TOMONAGA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 6, Number 1 (1954), 37-39.

Dates
First available in Project Euclid: 21 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261415382

Digital Object Identifier
doi:10.2969/jmsj/00610037

Mathematical Reviews number (MathSciNet)
MR0066732

Zentralblatt MATH identifier
0056.41101

Subjects
Primary: 53.0X

Citation

TOMONAGA, Yasuro. Note on Betti numbers of Riemannian manifolds III. J. Math. Soc. Japan 6 (1954), no. 1, 37--39. doi:10.2969/jmsj/00610037. https://projecteuclid.org/euclid.jmsj/1261415382


Export citation